Alert archive / Delaware / Areal Flood Warnings in 2016

Areal Flood Warning 28, NWS Philadelphia/Mount Holly

October 9, 2016Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this areal flood warning at Oct 9, 2016, 7:36 AM EDT for Sussex County, Delaware. It was in force for 5 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 9, 2016, 7:36 AM EDT (11:36 UTC)
Expired
Oct 9, 2016, 1:00 PM EDT
In force
5 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Sussex County, DE

The radar

The Dover AFB radar (KDOX), 28 km from the middle of the area, began a volume at 11:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 9, 7:38 AM EDTFLOOD4 Sse Milton, DEROADWAY FLOODING REPORTED
Oct 9, 7:38 AM EDTHEAVY RAIN 2.74 Sse Milton, DEROADWAY FLOODING REPORTED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 11.6 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2016-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2016-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
551 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
404 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

681 
WGUS41 KPHI 091136
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
736 AM EDT SUN OCT 9 2016

DEC005-091530-
/O.NEW.KPHI.FA.W.0028.161009T1136Z-161009T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUSSEX DE-
736 AM EDT SUN OCT 9 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* FLOOD WARNING FOR...
  SUSSEX COUNTY IN SOUTHERN DELAWARE...

* UNTIL 1130 AM EDT

* AT 735 AM EDT...THE PUBLIC REPORTED HEAVY RAIN IN EAST CENTRAL
  SUSSEX COUNTY. THAT HEAVY RAIN WILL CAUSE FLOODING. UP TO THREE
  INCHES OF RAIN HAVE ALREADY FALLEN.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GEORGETOWN...MILLSBORO...LAUREL...LEWES...MILTON...SELBYVILLE...
  DELMAR...DAGSBORO...MILLVILLE...HENLOPEN ACRES...SYCAMORE...
  GUMBORO...CAPE HENLOPEN STATE PARK...LONG NECK...OCEAN VIEW...
  FRANKFORD...SOUTH BETHANY...DEWEY BEACH AND BETHEL.

ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE INCH ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3846 7569 3857 7570 3885 7519 3881 7514
      3881 7506 3854 7504 3846 7504 3845 7505

$$

SFJ
2 follow-up statements
943 
WGUS41 KPHI 091459
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1059 AM EDT SUN OCT 9 2016

DEC005-091700-
/O.EXT.KPHI.FA.W.0028.000000T0000Z-161009T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUSSEX DE-
1059 AM EDT SUN OCT 9 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS EXTENDED THE

* FLOOD WARNING FOR...
  SUSSEX COUNTY IN SOUTHERN DELAWARE...

* UNTIL 100 PM EDT

* AT 1057 AM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
  THAT HEAVY RAIN WAS FALLING OVER THE AREA. THAT HEAVY RAIN WILL
  CAUSE FLOODING. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GEORGETOWN...MILLSBORO...LAUREL...LEWES...MILTON...SELBYVILLE...
  DELMAR...DAGSBORO...MILLVILLE...HENLOPEN ACRES...SYCAMORE...
  GUMBORO...CAPE HENLOPEN STATE PARK...LONG NECK...OCEAN VIEW...
  FRANKFORD...SOUTH BETHANY...DEWEY BEACH AND BETHEL.

A BRIEF PERIOD OF HEAVY RAIN WILL BE POSSIBLE JUST AHEAD OF THE BACK
EDGE OF THIS RAIN. ADDITIONAL RAINFALL AMOUNTS OF AROUND ONE HALF
INCH ARE POSSIBLE IN THE WARNED AREA. EVEN AFTER THE RAIN ENDS IT
WILL TAKE TIME FOR THE FLOOD WATERS TO RECEDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3846 7569 3857 7570 3885 7519 3881 7514
      3881 7506 3854 7504 3846 7504 3845 7505

$$

SFJ
253 
WGUS81 KPHI 091707
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
107 PM EDT SUN OCT 9 2016

DEC005-091716-
/O.EXP.KPHI.FA.W.0028.000000T0000Z-161009T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUSSEX DE-
107 PM EDT SUN OCT 9 2016

...THE FLOOD WARNING HAS EXPIRED FOR SUSSEX COUNTY...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3846 7569 3857 7570 3885 7519 3881 7514
      3881 7506 3854 7504 3846 7504 3845 7505

$$

SFJ

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Oct 9, 6:46 AM EDT, 50 minutes earlier.

Area forecast discussion, Oct 9, 6:46 AM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
646 AM EDT Sun Oct 9 2016

.SYNOPSIS...
A cold front will continue to shift offshore this morning.
Meanwhile, Post Tropical Cyclone Matthew will curve out to sea
through today. High pressure builds in from the north and west
starting on Monday, moves nearly overhead on Tuesday before moving
offshore on Wednesday. A weakening cold front will pass through
the region on Thursday. High pressure returns for the end of the
week and into the weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
630 AM Update...Brought the categorical POPs a bit farther west
this morning and for a little longer (maintained the tight
gradient though). Some enhancement of the rain is ongoing into
portions of the I-95 corridor, however this is mainly light to
moderate in intensity. This is expected to pivot back to the east
through the morning hours. Adjusted temperatures and dew points
down across much of the area as the cold front is clearing the
coast. The northerly winds are increasing and now turning gusty
for many places.

Otherwise, an upper-level trough will continue to amplify across
the Northeast today from the Great Lakes. Meanwhile, tropical
cyclone Matthew centered well to our south will move eastward. The
mid level feature associated with it looks to track to our
southeast however it may end up becoming captured by the
aforementioned incoming trough. The combination of a front with
the incoming trough is helping to pull moisture up across our
southern and eastern areas. There continues to be a tight gradient
in the precipitation shield, therefore the POPs were tightened up
to the I-95 corridor. The current rain shield is expected to
gradually shift east today and should clear the coast by later this
afternoon. As this occurs, some clearing is anticipated to take
place with the western areas having the greatest chance of seeing
sunshine return.

Some heavier rain will make its way across mainly portions of our
Delmarva zones, however it is more stratiform and rainfall rates
have been less than an inch per hour thus far. However, some
elevated instability has been trying to get into parts of the area
although any lightning has been confined to south and southeast of
these zones. An uptick in the rainfall intensity should occur
early this morning as lift and thermal/moisture advection is
maximized. It appears that the flash flood threat is low, however
given ongoing rain we will keep it going for now.

We then turn our attention to the wind. In the wake of the cold
front, high pressure centered over the Great Lakes will slowly
build our way. This will result in a tightening pressure gradient
through the day which will combine with cold air advection. As
this occurs, the forecast soundings indicate that the low-level
lapse rates steepen some especially by later this morning and this
afternoon as the inversion rises and some heating occurs. The
model guidance overall shows 40-45 knots of wind at 925 MB with
better mixing occurring. The longest duration of this is across
our southeast zones and also portions of our Maryland and Delaware
counties. Therefore, we will keep the wind advisory for these
zones through today for gusts to around 45 mph. Elsewhere, wind
gusts in the 30-35 mph range are anticipated.

High temperatures were a blend of MOS and continuity, however
temperatures may not go very far today given the cold air
advection building through the day. The dew points will also lower
northwest through southeast.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
As an upper-level trough migrates across the area through the
overnight hours, strong high pressure across the Great Lakes will
continue to gradually build eastward. This will maintain cold air
advection, however since it is centered well to our west a tighter
pressure gradient remains in place. This will play a role in the
winds through the night. While the soundings suggest some
decoupling for some areas it appears there will be plenty of
turbulent mixing just above the surface, which tends to keep at
least some wind going through the night. This combined with much
drier low-level air moving in, the mention of patchy frost for the
Poconos was removed. Otherwise, a chilly airmass settles in
through the night. Low temperatures were mostly a MOS/continuity
blend, and given the idea of some wind holding up, the hourly
temperatures were not lowered as quickly for many areas.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
High pressure over the Great Lakes will begin to slide to the
east on Monday. A tight pressure gradient remains in place, mainly
along the Eastern Seaboard, between that and low pressure spinning
off of Tropical Cyclone Matthew over the western Atlantic waters.
This results in N winds of 15-20 MPH with 20-30 MPH gusts. Strong
subsidence will allow for plenty of sunshine, and CAA will allow
for unseasonably cool temperatures, with highs generally running
in the low 50s across the Pocono Mountains to the low 60s across
MD/DE, which is almost 10 degrees below the seasonal average.

The pressure gradient will relax throughout the day as the high
builds east, and will be nearly overhead Monday night into
Tuesday. With clear skies and nearly calm winds Monday night, can
expect strong radiational cooling away from the coasts and major
urban centers. Patchy frost is possible for the Pocono Mountains,
Lehigh Valley, and much of northern NJ with lows dropping into the
mid and upper 30s. For most of the southern portion of the CWA,
lows will drop into the low 40s, while lows in the Philadelphia
and Trenton areas will be slightly higher than that.

Dry weather continues for Tuesday and Wednesday with the high
passing north of the region and eventually offshore. Highs on
Tuesday will only be slightly warmer than Monday, and then by
Wednesday, temps return to near seasonal averages.

Both the GFS and the ECMWF have a weakening cold front
approaching and passing through the region on Thursday. Some
isolated showers are possible for the Lehigh Valley, but both
models are consistent with precip not making it to much farther to
the east as the upper level energy passes to the north.

High pressure returns behind the departing cold front with dry
and slightly below average temperatures to close out the work week
and for the start of the weekend.

&&

.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Today...VFR, to perhaps at times MVFR, ceilings which then lift
and thin from west to east later this morning and especially this
afternoon. There is a chance for IFR ceilings at times this
morning mainly at ACY and MIV. Rain will continue from TTN,
PHL/PNE to ILG on south and east this morning, which then shifts
eastward through the afternoon. The rain can reduce the
visibility down to MVFR at times, especially at MIV and ACY.
Northerly winds increasing to 15-20 knots this morning with gusts
to 25-30 knots (perhaps to around 35 knots at ACY and MIV).

Tonight...VFR. Northerly winds 14-18 knots with gusts to around
25 knots early, diminishing to around 10 knots.

Outlook...
Monday...VFR. N winds 15-20 KT with 20-30 KT gusts.

Monday night through Wednesday...VFR with light winds expected.

Thursday...Mostly VFR conditions expected.

&&

.MARINE...
Following a cold frontal passage early this morning, winds will
continue to be more northerly and also increase. The increase has
already been noted across lower Delaware Bay to the southern
Atlantic coastal waters. The forecast soundings continue to indicate
better mixing taking place through the day as cold air advection
occurs with near 45 knots of wind at 925 MB. As a result, a Gale
Warning remains in effect through today for all zones (highest gusts
should be across the southern waters). The winds will start to
diminish tonight, and it appears that these drop below gale force
for the Delaware Bay. Therefore we continue to carry the Gale
Warning for Delaware Bay through today.

Outlook...
Monday...Some lingering gale force winds possible early Monday
morning on the ocean, and then wind gusts of 25-30 KT likely into
Monday evening.

Monday night through Wednesday...Winds gradually diminish to below
25 KT Monday evening, and then tranquil winds expected through the
middle of the week. Seas on the ocean will remain above 5 feet,
possibly into Wednesday morning.

Thursday...winds and seas should stay below SCA criteria.

&&

.TIDES/COASTAL FLOODING...
ETSS guidance shows both Lewes, Atlantic City, and Cape May
getting close to minor tidal flooding with the Monday evening high
tide. For now, will not mention in the HWO as it seems unlikely
given an unfavorable wind direction and being in between the new
and full moon.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Wind Advisory until 6 PM EDT this evening for NJZ021>025.
DE...Wind Advisory until 6 PM EDT this evening for DEZ002>004.
     Flash Flood Watch until noon EDT today for DEZ002>004.
MD...Wind Advisory until 6 PM EDT this evening for MDZ015-019-020.
     Flash Flood Watch until noon EDT today for MDZ015-019-020.
MARINE...Gale Warning until 11 AM EDT Monday for ANZ450>455.
     Gale Warning until 6 PM EDT this evening for ANZ430-431.

&&

Synopsis...MPS
Near Term...Gorse
Short Term...Gorse
Long Term...MPS
Aviation...Gorse/MPS
Marine...Gorse/MPS
Tides/Coastal Flooding...
Hazardous weather outlook, Oct 9, 3:47 AM EDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 AM EDT SUN OCT 9 2016

NJZ001-007>010-PAZ054-055-060>062-103-105-101000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-WESTERN MONTGOMERY-UPPER BUCKS-
347 AM EDT SUN OCT 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PATCHY FROST IS POSSIBLE MONDAY NIGHT INTO TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-012-NJZ012>020-026-027-PAZ070-071-101-102-104-106-
101000-
NEW CASTLE-CECIL-KENT MD-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-
MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
347 AM EDT SUN OCT 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ015-019-020-101000-
KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE-
347 AM EDT SUN OCT 9 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY...
...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR ANY WIND AND FLOODING REPORTS.

NJZ021>025-101000-
CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-
347 AM EDT SUN OCT 9 2016

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR ANY WIND REPORTS.

ANZ450>455-101000-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
347 AM EDT SUN OCT 9 2016

...GALE WARNING IN EFFECT UNTIL 11 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-101000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
347 AM EDT SUN OCT 9 2016

...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MPS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 8:20 PM EDTWind AdvisoryPHIKent, Sussex31 hr
Oct 9, 12:50 AM EDTAreal Flood AdvisoryPHIKent, Sussex8 hr
Oct 9, 4:46 AM EDTAreal Flood WarningPHIKent, Sussex8 hr
Oct 9, 9:07 AM EDTAreal Flood AdvisoryPHIKent, New Castle4 hr
Oct 9, 4:16 PM EDTAreal Flood WarningPHIKent, Sussex9 hr

Nearby

Areal Flood Warnings in Delaware, 2016Every areal flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.